# SDR ASMF200511002

- Difficulty date: November 4, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N501AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49188
- Aircraft time: 60,192 hours, 44,988 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Misinstalled
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: B, A

## Discrepancy

ACFT PERFORMED AN UNSCHEDULED LANDING AT CUL DUE TO A PRESSURIZATION FAILURE; EMERGENCY PROCEDURE PERFORMED BEING NOT POSSIBLE TO CONTROL IT, PERFORMING AN EMERGENCY DESCENT TO 14,000 FT.  DURING MX REVISION DETECTED A LEAK IN AFT SERVICE DOOR DUE TO SEAL DOOR REAR BOTTOM AREA IMPROPERLY INSTALLED (IN 3 INCHES LONG APPROXIMATELY), 90 PERCENT OF OXYGEN MASKS FOUND DEPLOYED WITH OXYGEN SYS SWITCH IN MANUAL MODE.  SEAL DOOR PROPERLY INSTALLED IAW MM 52-42-02, TESTED CORRECT.  ACFT FERRIED TO GDL.  AT GDL, 79 CHEMICAL OXYGEN GENS REPLACED IAW MM 35-22-01, A/C SYS & PRESSURIZATION TESTS PERFORMED IAW MM 21-32-00, TESTED CORRECT.  FDR REMOVED & ANALYZED AND RECORDS DEMONSTRATE THAT AIRCRAFT DID NOT DEPRESSURIZE.
